# SDR DALA2023110709197

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 83,995 hours, 21,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 2L DOOR FAILS TO TRACK PROPERLY DURING CLOSING PREVENTING THE ARM SLIDE LEVER TO MOVE ALL THE WAY TO THE ARM POSITION. CORRECTIVE ACTION: 2L DOOR SLIDE ARM LEVER OPERATES NORMALLY. SLIDE GIRT BAR ENGAGEMENT LIGHT. (4306746)
